# SDR AALA20030671

- Difficulty date: June 15, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YQX - FLT 98 - UNIDENTIFIED STRONG ELECTRICAL ODOR IN AREA OF 3HJ UNABLE TO LOCATE SOURCE.  LANDED AT NEAREST AIRPORT.  REMOVED F/C CEILING PANEL AND INSPECTED.  REMOVED FORWARD CARGO SIDEWALL PANELS AND INSPECTED.  INSPECTED ALL AVIONICS RACKS IN /E/ COMPARTMENT.  INSPECTED EVERY F/C SEAT FOR BURNED WIRES OR COMPONENTS, RAN BOTH ENGINES AND SUPPLIED ELECTRICAL POWER FROM EACH IDG TO ALL GALLEYS.  IFE SYSTEM AND POWER BUSES.  AIRCRAFT OPERATES WITH NO ABNORMAL ODORS OR SYSTEM FAULTS DURING INSPECTION.  SUSPECT SEAT 4D VIDEO POWER SUPPLY FAULTY.  REQUEST FURTHER INFORMATION FROM CREW.  AIRCRAFT IN SAFE CONDITION FOR FLIGHT.  (M)
